# SDR AU000702

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103815504
- Condition: Failed
- Location: Exciter
- Component: Exciter, Pwa
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT  ENGINE IGNITION EXCITER FAILED. INVESTIGATION ALSO FOUND THAT AN ATTACHMENT POINT HAD FAILED.  (X)
